# SDR 97FDEA00710

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518382226
- Condition: Corroded
- Location: Bs 950-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0188 005 CORROSION (C53-224-01) ON STRINGER 2 RT, BS 950-130.  REPLACED STRINGER NR 2 RT, BS 950-1030 PER FEDEX SRM 53-10-3 AND 53-10-4.  REMOVED CORROSION FROM STRINGER NR 2 RT BS 1030-1130 PER FEDEX SRM 51-10-6, WITHIN LIMITS PER FEDEX SRM 53-10-1.
